# SDR UPS01235251

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, AFTER REMOVING A STIFFENER LOCATED AT FWD SIDE OF LT AUX SPAR, THE  UPPER CHORD OF THE AUX SPAR WAS FOUND TO HAVE CORROSION IN A 2 INCH SECTION AROUND WS 277.  UPPER CHORD REPAIRED IAW SRM 51-10-01.
